# SDR ASAA2023061443617

- Difficulty date: June 14, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 60,654 hours, 17,894 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT SCREEN WHILE OPERATING RADAR IN AUTO IS SATURATED WITH GROUND CLUTTER-FO SCREEN DISPLAYS NORMALLY IN AUTO MODE-BOTH SCREENS DISPLAY WEATHER CORRECTLY WHILE OPERATING RADAR IN MANUAL (MANUAL TILT FUNCTION OPPERATES NORMALLY). GROUNDED - YES. ON DEFERRAL.
